ELAVIL SIDE EFFECTS RUINING MY LIFE!
Posted by fantasywriter24 , 08 July 2012 · 204 views
was recently put on elavil(amitriptalyne) for my ibs. Problem is that as i get closer to my maximum dose of 50 mg i am experienceing major sugar and simple carb cravings and weight gain. ive gained 10 pounds(pounds i worked really hard to loose) in 2 weeks even though im still excersising and eating around 1800 calories a day(which is what my doc said i should be eating as a 15 year old girl). i dont know what to do. the meds are really helping the pain that my stomach causes me so i dont want to have to stop taking it and go back to being in pain 24/7. but my problem is is that i have a low self esteem so this weight gain is making me feel worse about myself and is putting me farther into the overweight catagory that i worked so hard to get out off. i dont know if the weight gain is worth it. i dont know what to do